# SDR AALA20090703TUL09

- Difficulty date: June 30, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N477AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49652
- Aircraft time: 60,546 hours, 31,571 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Casting
- Part number: FDK4673501
- Condition: Cracked
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND SPOILER ACTUATOR CASTING CRACKED, LEFT WING.  REPLACED ACTUATOR CASTING PER SRM 51-30-01.
